# SDR R61A2025050900238

- Difficulty date: April 17, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CFIII WASTE SERVICE PANEL CORRODED IN MULTIPLE LOCATIONS. CFIII WASTE SERVICE PANEL REMOVED AND REPLACED IAW AMM 20-10-01-910-801-A AND AMM 53-03-60-490-801-A.
